# SDR SPAA2015011400001

- Difficulty date: January 11, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,674 hours, 36,460 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 3 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING APPROACH NR 3 LEADING SLAT EXTENDED.  POST MAINTENANCE FUNCTIONAL CHECK FLIGHT.  NR 3 POSITION SLAT ACTUATOR REPLACED, OPERATIONS AND LEAK CHECK SERVICEABLE IAW TASK CARD R3M27020.
